# SDR ZESA20160415001

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N468CE
- Make and model: Cessna 680CE
- Aircraft serial: 0315
- Aircraft time: 1,145 hours, 1,029 cycles
- Engine: Pwc PW306C
- Engine time: 1,145 hours, 1,029 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Part time: 1,145 hours, 1,029 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE CASS MSG APPEARED, LOW FUEL PRESS, IT LASTED FOR 20 MINUTES.  ALL OTHER INDICATIONS WERE NORMAL, PILOTS ELECTED TO RETURN TO BLOCK.  MSG WENT AWAY IN CRUISE, BEFORE DESCENT & LANDING WITH NO OTHER DIFFICULTIES.
